\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

The Cauchy problem for a generalized $b$-equation with higher-order nonlinearities in critical Besov spaces and weighted $L^p$ spaces

Abstract Related Papers Cited by
  • This paper deals with the Cauchy problem for a generalized $b$-equation with higher-order nonlinearities $y_{t}+u^{m+1}y_{x}+bu^{m}u_{x}y=0$, where $b$ is a constant and $m\in\mathbb{N}$, the notation $y:= (1-\partial_x^2) u$, which includes the famous $b$-equation and Novikov equation as special cases. The local well-posedness in critical Besov space $B^{3/2}_{2,1}$ is established. Moreover, a lower bound for the maximal existence time is derived. Finally, the persistence properties in weighted $L^p$ spaces for the solution of this equation are considered, which extend the work of Brandolese [L. Brandolese, Breakdown for the Camassa-Holm equation using decay criteria and persistence in weighted spaces, Int. Math. Res. Not. 22 (2012), 5161-5181] on persistence properties to more general equation with higher-order nonlinearities.
    Mathematics Subject Classification: Primary: 35G25, 35L05; Secondary: 35Q50.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    A. Aldroubi and K. Gröchenig, Nonuniform sampling and reconstruction in shift-invariant spaces, SIAM Rev., 43 (2001), 585-620.doi: 10.1137/S0036144501386986.

    [2]

    R. Beals, D. Sattinger and J. Szmigielski, Acoustic scattering and the extended Korteweg-de Vries hierarchy, Adv. Math., 140 (1998), 190-206.doi: 10.1006/aima.1998.1768.

    [3]

    A. Bressan and A. Constantin, Global conservative solutions of the Camassa-Holm equation, Arch. Rat. Mech. Anal., 183 (2007), 215-239.doi: 10.1007/s00205-006-0010-z.

    [4]

    L. Brandolese, Breakdown for the Camassa-Holm equation using decay criteria and persistence in weighted spaces, Int. Math. Res. Not., 22 (2012), 5161-5181.

    [5]

    A. Boutet de Monvel and D. Shepelsky, Riemann-Hilbert approach for the Camassa-Holm equation on the line, C. R. Math. Acad. Sci. Paris, 343 (2006), 627-632.doi: 10.1016/j.crma.2006.10.014.

    [6]

    R. Camassa and D. Holm, An integrable shallow water equation with peaked solitons, Phys. Rev. Letters, 71 (1993), 1661-1664.doi: 10.1103/PhysRevLett.71.1661.

    [7]

    R. Camassa, D. Holm and J. Hyman, A new integrable shallow water equation, Adv. Appl. Mech., 31 (1994), 1-33.doi: 10.1016/S0065-2156(08)70254-0.

    [8]

    G. M. Coclite and K. H. Karlsen, On the well-posedness of the Degasperis-Procesi equation, J. Funct. Anal., 233 (2006), 60-91.doi: 10.1016/j.jfa.2005.07.008.

    [9]

    A. Constantin, On the inverse spectral problem for the Camassa-Holm equation, J. Funct. Anal., 155 (1998), 352-363.doi: 10.1006/jfan.1997.3231.

    [10]

    A. Constantin, Existence of permanent and breaking waves for a shallow water equation: A geometric approach, Ann. Inst. Fourier (Grenoble), 50 (2000), 321-362.doi: 10.5802/aif.1757.

    [11]

    A. Constantin, On the scattering problem for the Camassa-Holm equation, Proc. Roy. Soc. London, 457 (2001), 953-970.doi: 10.1098/rspa.2000.0701.

    [12]

    A. Constantin and J. Escher, Global existence and blow-up for a shallow water equation, Ann. Scuola Norm. Super. Pisa-Cl. Sci., 26 (1998), 303-328.

    [13]

    A. Constantin and J. Escher, Wave breaking for nonlinear nonlocal shallow water equations, Acta Mathematica, 181 (1998), 229-243.doi: 10.1007/BF02392586.

    [14]

    A. Constantin and J. Escher, Global weak solutions for a shallow water equation, Indiana. Univ. Math. J., 47 (1998), 1527-1545.doi: 10.1512/iumj.1998.47.1466.

    [15]

    A. Constantin and J. Escher, Analyticity of periodic traveling free surface water waves with vorticity, Ann. of Math., 173 (2011), 559-568.doi: 10.4007/annals.2011.173.1.12.

    [16]

    A. Constantin, V. Gerdjikov and R. Ivanov, Inverse scattering transform for the Camassa-Holm equation, Inverse Problems, 22 (2006), 2197-2207.doi: 10.1088/0266-5611/22/6/017.

    [17]

    A. Constantin and R. Ivanov, On an integrable two-component Camassa-Holm shallow water system, Phys. Lett. A, 372 (2008), 7129-7132.doi: 10.1016/j.physleta.2008.10.050.

    [18]

    A. Constantin, R. I. Ivanov and J. Lenells, Inverse scattering transform for the Degasperis-Procesi equation, Nonlinearity, 23 (2010), 2559-2575.doi: 10.1088/0951-7715/23/10/012.

    [19]

    A. Constantin and D. Lannes, The hydrodynamical relevance of the Camassa-Holm and Degasperis-Procesi equations, Arch. Ration. Mech. Anal., 192 (2009), 165-186.doi: 10.1007/s00205-008-0128-2.

    [20]

    A. Constantin and L. Molinet, Global weak solutions for a shallow water equation, Comm. Math. Phys., 211 (2000), 45-61.doi: 10.1007/s002200050801.

    [21]

    A. Constantin and W. A. Strauss, Stability of peakons, Comm. Pure Appl. Math., 53 (2000), 603-610.doi: 10.1002/(SICI)1097-0312(200005)53:5<603::AID-CPA3>3.0.CO;2-L.

    [22]

    A. Constantin and W. A. Strauss, Stability of the Camassa-Holm solitons, J. Nonlinear. Sci., 12 (2002), 415-422.doi: 10.1007/s00332-002-0517-x.

    [23]

    R. Danchin, A few remarks on the Camassa-Holm equation, Differential Integral Equations, 14 (2001), 953-988.

    [24]

    R. Danchin, A note on well-posedness for Camassa-Holm equation, J. Differential Equations, 192 (2003), 429-444.doi: 10.1016/S0022-0396(03)00096-2.

    [25]

    R. Danchin, Fourier Analysis Methods for PDEs, Lecture Notes, 14 November, 2003.

    [26]

    A. Degasperis and M. Procesi, Asymptotic integrability, in: Symmetry and Perturbation Theory, World Scientific, Singapore, (1999), 23-37.

    [27]

    A. Degasperis, D. Holm and A. Hone, A new integral equation with peakon solutions, Theoret. Math. Phys., 133 (2002), 1463-1474.doi: 10.1023/A:1021186408422.

    [28]

    A. Degasperis, D. D. Holm and A. N. W. Hone, Integral and non-integrable equations with peakons, Nonlinear physics: Theory and experiment, II (Gallipoli 2002), World Sci. Publ., River Edge, NJ, (2003), 37-43.doi: 10.1142/9789812704467_0005.

    [29]

    H. R. Dullin, G. A. Gottwald and D. D. Holm, Camassa-Holm, Korteweg-de Vries-5 and other asymptotically equivalent equations for shallow water waves, Fluid Dyn. Res., 33 (2003), 73-95.doi: 10.1016/S0169-5983(03)00046-7.

    [30]

    H. R. Dullin, G. A. Gottwald and D. D. Holm, On asymptotically equivalent shallow water wave equations, Phys. D., 190 (2004), 1-14.doi: 10.1016/j.physd.2003.11.004.

    [31]

    H. R. Dullin, G. A. Gottwald and D. D. Holm, An integrable shallow water equation with linear and nonlinear dispersion, Phys. Rev. Letters, 87 (2001), 4501-4504.doi: 10.1103/PhysRevLett.87.194501.

    [32]

    J. Escher, Y. Liu and Z. Y. Yin, Global weak solutions and blow-up structure for the Degasperis-Procesi equation, J. Funct. Anal., 241 (2006), 457-485.doi: 10.1016/j.jfa.2006.03.022.

    [33]

    J. Escher, Y. Liu, Z. Yin, Shock waves and blow-up phenomena for the periodic Degasperis-Procesi equation, Indiana Univ. Math. J., 56 (2007), 87-117.doi: 10.1512/iumj.2007.56.3040.

    [34]

    J. Escher and Z. Yin, Well-posedness, blow-up phenomena, and global solutions for the $b$-equation, J. reine Angew. Math., 624 (2008), 51-80.doi: 10.1515/CRELLE.2008.080.

    [35]

    A. Fokas and B. Fuchssteiner, Symplectic structures, their Bäcklund transformation and hereditary symmetries, Phys. D, 4 (1981/82), 47-66. doi: 10.1016/0167-2789(81)90004-X.

    [36]

    K. Gröchenig, Weight functions in time-frequency analysis, Pseudo-differential operators: Partial differential equations and time-frequency analysis, Fields Inst. Commun., Amer. Math. Soc., Providence, RI, 52 (2007), 343-366.

    [37]

    G. L. Gui, Y. Liu and T. X. Tian, Global existence and blow-up phenomena for the peakon $b$-family of equations, Indiana Univ. Math. J., 57 (2008), 1209-1234.doi: 10.1512/iumj.2008.57.3213.

    [38]

    D. Henry, Persistence properties for a family of nonlinear partial differential equations, Nonlinear Anal., 70 (2009), 1565-1573.doi: 10.1016/j.na.2008.02.104.

    [39]

    A. Himonas and C. Holliman, The Cauchy problem for the Novikov equation, Nonlinearity, 25 (2012), 449-479.doi: 10.1088/0951-7715/25/2/449.

    [40]

    A. A. Himonas, G. Misiolek, G. Ponce and Y. Zhou, Persistence properties and unique continuation of solutions of the Camassa-Holm equation, Comm. Math. Phy., 271 (2007), 511-522.doi: 10.1007/s00220-006-0172-4.

    [41]

    D. D. Holm and M. F. Staley, Wave structure and nonlinear balances in a family of evolutionary PDEs, SIAM J. Appl. Dyn. Syst., 2 (2003), 323-380.doi: 10.1137/S1111111102410943.

    [42]

    D. D. Holm and M. F. Staley, Nonlinear balance and exchange of stability in dynamics of solitons, peakons, ramps/cliffs and leftons in a 1-1 nonlinear evolutionary PDE, Phys. Lett. A, 308 (2003), 437-444.doi: 10.1016/S0375-9601(03)00114-2.

    [43]

    A. N. W. Hone and J. P. Wang, Integrable peakon equations with cubic nonlinearity, J. Phys. Appl. Math. Theor., 41 (2008), 372002, 10pp.doi: 10.1088/1751-8113/41/37/372002.

    [44]

    A. N. W. Hone, H. Lundmark and J. Szmigielski, Explicit multipeakon solutions of Novikov's cubically nonlinear integrable Camassa-Holm equation, Dyn. Partial Differ. Equ., 6 (2009), 253-289.doi: 10.4310/DPDE.2009.v6.n3.a3.

    [45]

    R. I. Ivanov, Water waves and integrability, Philos. Trans. Roy. Soc. London A, 365 (2007), 2267-2280.doi: 10.1098/rsta.2007.2007.

    [46]

    R. Ivanov, Extended Camassa-Holm hierarchy and conserved quantities, Z. Naturforsch. A, 61 (2006), 133-138.

    [47]

    Z. H. Jiang and L. D. Ni, Blow-up phemomena for the integrable Novikov equation, J. Math. Appl. Anal., 385 (2012), 551-558.doi: 10.1016/j.jmaa.2011.06.067.

    [48]

    K. Grayshan, Peakon solutions of the Novikov equation and properties of the data-to-solution map, J. Math. Anal. Appl., 397 (2013), 515-521.doi: 10.1016/j.jmaa.2012.08.006.

    [49]

    S. Y Lai, N. Li and Y. H. Wu, The existence of global strong and weak solutions for the Novikov equation, J. Math. Anal. Appl., 399 (2013), 682-691.doi: 10.1016/j.jmaa.2012.10.048.

    [50]

    J. Lenells, Conservation laws of the Camassa-Holm equation, J. Phys. (A), 38 (2005), 869-880.doi: 10.1088/0305-4470/38/4/007.

    [51]

    Y. A. Li and P. J. Olver, Well-posedness and blow-up solutions for an integrable nonlinearly dispersive model wave equation, J. Diff. Equ., 162 (2000), 27-63.doi: 10.1006/jdeq.1999.3683.

    [52]

    N. Li, S. Y. Lai, S. Li and M. Wu, The local and global existence of solutions for a generalized Camasa-Holm equation, Abstr. Appl. Anal., (2012), 26 pp.doi: 10.1155/2012/532369.

    [53]

    Y. Liu and Z. Yin, Global existence and blow-up phenomena for the Degasperis-Procesi equation, Comm. Math. Phys., 267 (2006), 801-820.doi: 10.1007/s00220-006-0082-5.

    [54]

    H. Lundmark and J. Szmigielski, Multi-peakon solutions of the Degasperis-Procesi equation, Inverse Problems, 19 (2003), 1241-1245.doi: 10.1088/0266-5611/19/6/001.

    [55]

    A. V. Mikhailov and V. S. Novikov, Perturbative symmetry approach, J. Phys. (A), 35 (2002), 4775-4790.doi: 10.1088/0305-4470/35/22/309.

    [56]

    L. D. Ni and Y. Zhou, Well-posedness and persistence properties for the Novikov equation, J. Differential Equations, 250 (2011), 3002-3021.doi: 10.1016/j.jde.2011.01.030.

    [57]

    L. D. Ni and Y. Zhou, A new asymptotic behavior of solutions to the Camassa-holm equation, Proc. Amer. Math. Soc., 140 (2012), 607-614.doi: 10.1090/S0002-9939-2011-10922-5.

    [58]

    W. Niu and S. Zhang, Blow-up phenomena and global existence for the nouniform weakly dissipative $b$-equation, J. Math. Anal. Appl., 374 (2011), 166-177.doi: 10.1016/j.jmaa.2010.08.002.

    [59]

    V. S. Novikov, Generalizations of the Camassa-Holm equation, J. Phys. A, 42 (2009), 342002 (14pp).doi: 10.1088/1751-8113/42/34/342002.

    [60]

    F. Tiglay, The periodic cauchy problem for novikov's equation, Int. Math. Res. Not., 20 (2011), 4633-4648.doi: 10.1093/imrn/rnq267.

    [61]

    V. O. Vakhnenko and E. J. Parkes, Periodic and solitary-wave solutions of the Degasperis-Procesi equation, Chaos Solitons Fractals, 20 (2004), 1059-1073.doi: 10.1016/j.chaos.2003.09.043.

    [62]

    X. L. Wu and Z. Y. Yin, A note on the Cauchy problem of the Novikov equation, Appl. Anal., 92 (2013), 1116-1137.doi: 10.1080/00036811.2011.649735.

    [63]

    S. Y. Wu and Z. Y. Yin, Global weak solutions for the Novikov equation, J. Phys. A: Math. Theor., 44 (2011), 055202 (17pp).doi: 10.1088/1751-8113/44/5/055202.

    [64]

    Z. P. Xin and P. Zhang, On the weak solutions to a shallow water equation, Comm. Pure Appl. Math., 53 (2000), 1411-1433.doi: 10.1002/1097-0312(200011)53:11<1411::AID-CPA4>3.0.CO;2-5.

    [65]

    W. Yan, Y. Li and Y. Zhang, The Cauchy problem for the integrable Novikov equation, J. Differential Equations, 253 (2012), 298-318.doi: 10.1016/j.jde.2012.03.015.

    [66]

    Z. Y. Yin, Global solutions to a new integrable equation with peakons, Indiana. Univ. Math. J., 53 (2004), 1189-1209.doi: 10.1512/iumj.2004.53.2479.

    [67]

    Z. Yin, On the Cauchy problem for an integrable equation with peakon solutions, IIIinois J. Math., 47 (2003), 649-666.

    [68]

    W. Yan, Y. S. Li and Y. M. Zhang, The cauchy problem for the Novikov equation, Nonlinear Differ. Equ. Appl., 20 (2013), 1157-1169.doi: 10.1007/s00030-012-0202-1.

    [69]

    S. M. Zhou and C. L. Mu, The properties of solutions for a generalized $b$-family equation with higher-order nonlinearities and peakons, J. Nonlinear Sci., 23 (2013), 863-889.doi: 10.1007/s00332-013-9171-8.

    [70]

    S. M. Zhou, C. L. Mu and L. C. Wang, Well-posedness, blow-up phenomena and global existence for the generalized $b$-equation with higher-order nonlinearities and weak dissipation, Discrete Contin. Dyn. Syst. Ser. A, 34 (2014), 843-867.doi: 10.3934/dcds.2014.34.843.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(85) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return